# SDR 96ZZZX5364

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N301ER
- Make and model: Beech C90A
- Aircraft serial: LJ1286
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 9012006092
- Condition: Cracked
- Location: Rt Mlg Otbd
- Part time: 2,833 hours
- Component: 901200602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE INSPECTION, RT MLG RETRACT CLYINDER SUPPORT BRACKETS (ONE INBOARD, ONE OUTBOARD) WERE FOUND CRACKED 50 PERCENT OF THEIR LENGTH.  DURING LANDING GEAR RETRACT TEST ON JACKS, CRACKS WERE OBSERVED OPENING WIDE.  AIRCRAFT SENT TO DEALERSHIP MAINTENANCE SHOP FOR REPAIR.
